Skip to content Skip to navigation

Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain

Volume 12, Number 2 (2011), 13 - 25

Fractional Integro-differential Equations with State-Dependent Delay on an Unbounded Domain

Price: $20.00

Abstract

We are concerned with the existence of solutions for fractional integro-differential equations with state-dependent delay on an infinite interval. Our results are based on Schauder's fixed point theorem combined with the diagonalization process.